# SDR SO19200712477

- Difficulty date: January 26, 2007
- Submitted: February 12, 2007
- Operation: General aviation
- Aircraft: N177RR
- Make and model: Cessna 177RG
- Aircraft serial: 177RG0937
- Engine: Lyc IO360A1B6
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Location: Warning Horn
- Stage of operation: LD
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

DURING THIRD NIGHT CURRENCY LANDING PILOT FAILED TO EXTEND GEAR AND DIDN'T HEAR THE GEAR UP WARNING HORN.  SHOWING A BROKEN WIRE AT THE GEAR WARNING HORN SWITCH.
